# SDR CA110712005

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 10,802 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: F848L
- Condition: Leaking
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF RT ENGINE RPM LAGGING DURING POWER UP FOR TAKEOFF, (APPROX  300-500 RPM).  RIGHT PROP GOVERNOR REMOVED AND INSPECTED BY REPAIR FACILITY. FINDINGS NOTED INTERNAL LEAKAGE IN GOVERNOR HIGHER THAN ALLOWABLE. PROP GOVERNOR REPAIRED, TEST FLIGHT COMPLETED, NO FURTHER PROBLEMS NOTED.
